Posted in the Montgomery Forum
#1 Feb 5, 2013
Well im trying to find out if im withdrawling or not.Ive been talking about this for a short while.I yhink maybe not yet? ive been going down on my decreases every tues. 5mgs. a week. my highest dose was 80mgs. im now as of today im at 54mgs.The thing i dont understand is when you decrease how long does it take hrs. days before you would feel the decrease? Thats the part i dont understand,need someone to please explain this.it seems the past 2 days im not feeling as crappy as i had been. with the nausea,chills,squezing feeling in my stomach, like someone sitting on you,or on your chest. i have high blood pressure but its been pretty much norm.I can sleep ok, when i wake up im not sick. about one hr. to three hours,after i dose i get tired nod.out, why dont know ive always been like that on any dose? so i will talk to anyone that would please like to responce. THANK YOU.
#4 Nov 3, 2013
you are screwed
Add your comments below
|Review: iLoveKickboxing - Aurora (Feb '15)||Apr 15||Hope701||80|
|North Aurora residents question proposal for ol...||Apr 7||knowing||2|
|Javier Beltran (Rhino)||Mar '18||Javier beltran||3|
|Don't Buy in Mill Race Creek (Sep '10)||Feb '18||J hollarback||24|
|Aurora mayor invokes Martin Luther King in urgi...||Feb '18||Mike||2|
|Anyone 65 or older that remembers the David Hot... (Feb '14)||Feb '18||Sheila||3|
|Gang members are loser cowards (Apr '09)||Jan '18||Maggie||11|
Find what you want!
Search Montgomery Forum Now
Copyright © 2018 Topix LLC